Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Extremely heavy blood loss.

i am a 15 girl in england and have just recently started my periods but this cycle is really embarassing i am experiencing extrmely heavy blood loss that causes me to change my pad every 3 hours. at night it generaly soaks right through and just recently i leaked alot. there is some times what looks to be clots is this just a heavy period (can it be treated) or is there somethings wrong?
Asked On : Thu, 31 Dec 2009
Answers:  2 Views:  1305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
The description is called puberty menorrhagia. Is it is assoicated with pain. Most abnormal bleeding in adolescents is caused by immaturity of the hypothalamic - pituitary ovarian axis resulting in anovulation. Approximately 20% of adolescents have an underlying endocrine or haematological disorder requiring targeted diagnostic testing. Individualizing every case, excluding pregnancy, timely hospitalization, a thorough history, physical examination and base line workup are crucial in the management of every case. Reassurance, counselling of the girls about reproductive physiology is done, Regular follow-up, balanced diet and long term iron therapy go a long way in treatment of puberty menorrhagia. You can approach your Family Practitioner for counselling and Iron tablets and diet.
Answered: Wed, 13 Jan 2010
  User's Response
heavy periouds and pain on the right side of head
Answered: Sat, 11 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor